Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rayodeluz

Veteran Member
  • Posts

    74
  • Joined

  • Last visited

Reputation

0 Neutral
  1. It doesn't get rid of it. It helps though, because of all the peeling. Basically what I want is clear skin again, so I can use Finacea religiously after I finish. I didn't know about Finacea last time, and it's been helping way better than the stupid retinoids I used after the first time.
  2. After 2 years, back to tane There are probably a lot of new people on here now. I went on tane 2 years ago and the results were great...for a little while...now things are back to the way they were, and I think I'm going to go on it again, while I still have my parents' insurance for one more year. Last time I was on it for only four months, so this time hopefully it will be a little lower dose, for a couple more months. I have to wait until December to see my derm, and will be continuing my
  3. There are probably a lot of new people on here now. I went on tane 2 years ago and the results were great...for a little while...now things are back to the way they were, and I think I'm going to go on it again, while I still have my parents' insurance for one more year. Last time I was on it for only four months, so this time hopefully it will be a little lower dose, for a couple more months. I have to wait until December to see my derm, and will be continuing my trial with Finacea until then.
  4. Ooh, I'm really happy they are finally offering the pressed powder; I've been checking on and off for a couple weeks now. Do you know if the colors the exact same as the loose powders? The shade chart they have looks quite a bit different than the loose one.
  5. Chase- You need to understand that acne hurts so many people in terms of self-esteem, that not taking Accutane is a worse decision than taking it. I know people that have been teased and bullied so much about their acne and are so depressed by it that they have actually considered taking their lives. So like other people have said, the tane can give lives back, instead of take them away. In my case, no, my acne wasn't cystic and severe. But it was bad (combined with severe hyperpigmentation) e
  6. I emailed my derm and asked her and she said she has never believed the theory that skin will heal worse on accutane. As for me, I agree with her because my skin seems to be healing better if I get any scabs from pimples or cuts. Theyre flatter and go away faster. So she said piercings would prob be fine, but she can't say for tattoos. I think I'm gonna get pierced before I leave but wait on the tat.
  7. Hey all I know everyone says no piercings/tattoos while you're on tane...but I'm in Chile and it's sooo much cheaper here! My course ends mid-November and I leave Dec. 9th. So by the time I leave, my body will be two weeks in getting off tane...So would it be a horrible idea to get a piercing right before I leave? I have multiple piercings and have had no problems with them healing regularly.
  8. I drank about two beers three times in a week and then got really wasted one night, and my tests were perfect...not saying you should keep drinking (I'm going to stop actually, just in case, cuz it turns out I can't get tested here) but they did turn out OK for me.
  9. Hey all, I don't even know what day it is now, but I started June 29 so it's been a little over two months. My tane has been going absolutely great, I haven't had a pimple in over about a month now. It is so amazing. I hope this lasts after I finish the course...I might try to get some tane here just in case I need it later, so I don't have to deal with iPledge. My dark spots are still around, but fading more and more. I'm in Chile for 3 more months and won't be updating much, but I'll post a
  10. Day 33 Back again. I haven't been around much cuz I've been trying to get everything organized to leave and going to some parties. I wasn't drinking at all, but at a few parties I had a couple beers plus some random liquor that others were drinking. Hangover the first day, none the second. But unfortunately I got pretty drunk on Friday, huge hangover the next day and my joints hurt like hell. I'm not going to anymore though, I don't want pancreatitis that badly. Face-wise I'm doing well. A few
  11. Day 25 Long time, no write. Lots of shit going on and of course I had to devour the new HP book...I knew it would end happily! (well, mostly). That little bump I wrote about absolutely erupted the next day, and since I'm a dumbass, I couldn't resist picking it, so now it looks sooo bad... But, more excitement, my face is exploding even more, in a good way. I have white clogged pores on my chin. I've always had them and could see them when I stuck out my chin, but I could never get them to go
  12. Hey Kiwi I'm sorry your face is getting worse. If it's any consolation, that little bump I wrote about absolutely erupted the next day, and since I'm a dumbass, I couldn't resist picking it, so now it looks sooo bad... But, more excitedment, I have those white clogged pores on my chin too! I've always had them and could see them when I stuck out my chin, but I could never get them to go away. Now they're just coming out by themselves, although I did pull a few out, and they're hard too, it's w
  13. Day 18 So I finally talked to my derm on Friday and she OK'd the IUD, which I just got done with. It hurt like a mofo when he was putting it in. I've never had cramps in my life. Now I know other people's misery. I'm kinda crampy now, not that bad, but hopefully it'll get better as time goes on. My skin is doing well, I have only a few really small pimples that are more like just bumps and aren't inflamed and some little tiny white bumps that are smaller than little whiteheads, just clogged po
  14. Hey Kiwi I posted this about headaches, I was just wondering if you got any: Hey I'm doing OK, but last night I started getting a kinda bad headache. And I NEVER get headaches. So of course my mom started freaking out. I think I want to lower my dose to just 40mg for a longer time. It'll prob be more beneficial. But I have to talk to my derm first. Today I'm supposed to take two 40mg pills, but I might just take one...Have you had any headaches? That was a few days ago, and since then I've
  15. Hey! My lips do the same thing too, the skin just rubs off, it's so gross! Sorry you're breaking out again. What is your dose? Maybe you can up it. I lowered my dose, but I still have to talk to my derm. Maybe she'll tell me to go up again, but I don't want another headache. But why do you skip a couple pills each month? Good luck on Monday
×